# SDR UALA2012022000979

- Difficulty date: February 18, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Aircraft time: 71,826 hours, 27,280 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 146N6106U55
- Condition: Corroded
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-4 DOOR LOWER GATE HAS CORROSION.  RMV'D & RPLC'D LOWER L-4 GATE WITH P/N 146N6106U55 PER SRM.  WORK ACCOMPLISHED ON NR 9961324.
